MathSciNet Relay Station
MathSciNet bibliographic data
MR602441 (82a:57029) 57R75
Gordon, Marc W. The unoriented cobordism classes of compact flat Riemannian manifolds. J. Differential Geom. 15 (1980), no. 1, 81–90 (1981).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement